# SDR AALA201701139004

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 14,775 hours, 6,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING EMERGENCY EXIT LENS COVER ON 4R EXIT DOOR.  REINSTALLED THE LENS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
